# SDR VNAA2019052899904

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 35,026 hours, 33,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSETS AT LBL 9.0 AND RBL 9.0 FS 278.00 ARE CORRODED BEYOND LIMITS.  INSTALLED 2EACH GUSSETS AT LBL9 AND RBL9 FS278.00 PART #'S CC670-33467-1 AND CC670-33467-2 IAW SRM 51-42-06-001-001-A01.
